Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Straterra - Back to Ritalin SR LibbyH

Posted by not exactly on April 2, 2003, at 13:59:21

In reply to Re: Straterra - Back to Ritalin SR - Bob, posted by LibbyH on April 2, 2003, at 12:47:41

> the sudden withdrawal from the Ritalin (the Wellbutrin had pooped out months ago)

Drugs "poop out" because your body adjusts to them. This is virtually the same phenomenon as "tolerance", an aspect of addiction. Just because a drug has pooped out does not mean that you won't get a violent reaction to discontinuing it.

However, I'm willing to believe that the presence of the Strattera made the Ritalin & Wellbutrin withdrawal symptoms more severe and qualitatively different from what you may have experienced in the past.

- Bob


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:not exactly thread:133458
URL: http://www.dr-bob.org/babble/20030402/msgs/215456.html